# SDR GTIA040835

- Difficulty date: September 30, 2004
- Submitted: December 17, 2004
- Operation: Air carrier
- Aircraft: N823NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48020
- Engine: Pwa JT8D217C
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAS B0017605R00118;  VERTICAL STABILIZER UPPER (VOR) L/E LOWER MOUNT HOLES, COUNTERSINKS BEYOND SKIN, OFF CENTER HOLES ELONGATED, INTERIOR SURFACE CHAFED.  INSTALLED REPAIR DOUBLER IAW SRM 51-30-5, TOPCOATED IAW SRM 51-10-3, BLENDED OUT CHAFED AREA IAW SRM 55-01, TREATED PRIMED AND PAINTED.
